# SDR USAA2013103100004

- Difficulty date: October 30, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 71,598 hours, 27,777 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN AT LAVATORY EXHAUST PORT  BETWEEN FRAMES 69 TO 70 & BETWEEN S31-32R. R & R LAVATORY EXHAUST PORT DOUBLER AT  IAW SRM 51-42-11. NO DAMAGE TO FUSELAGE SKIN.
